Doctor insights on:
2 Months Of Brown Discharge On New Pill
Two months ago, I took a Plan B pill. I have had a period for over a week now, and it has been unusually light, now i'm getting a brown discharge.
Normal: After taking the Plan B pill you can have irregular menstrual cycle. The pill has a large amount of estrogen to discourage a healthy environment for embryo to grow. In the next month you should have a normal period. The menstrual blood can be brown at the beginning or end of your cycle and this is normal as well. Take a pregnancy test to make sure you are not pregnant and follow up with a PCP ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
I had a miscarriage almost two months ago the pill cleared everything out and now instead of a period I get slimy brown discharge. And it won't stop?
I had a pill abortion 20days ago, I bleeded for about two weeks and after was having brown discharge for several days now.is this normal?
Yes, normal: After medication abortion you can have spotting for a couple of weeks. When women describe brown bleeding it's usually glad that's just been around for a few days. I hope you've gone back for your follow-up appointment and know for sure that you are no longer pregnant. I also hope that you're on high efficacy contraception so you don't get pregnant until if and when your are ready to be a mom! ...Read more
I started the pill 3 weeks ago, period would normally be due two days ago when i started getting brown discharge, is this normal?
See an OB/GYN: See an ob/gyn.Get a more detailed answer ›
Should i overlap my new pill with current, or should I wait til my cycle more regular and start fresh? (to help stop brown discharge) depo>cerazette
I missed a lot of BC pills so I restarted a new pack Sunday but i now have brown discharge in toilet and panties what is tht?
I started birth control about two weeks ago and after I was gone finishing my first 7 pills I experienced about 4 days in brown discharge. Is this nor?
I missed my birth control yesterday and i took two pills today but I am getting a brown discharge. Help?
Concerned about a chocolate brown discharge I have been having the past two weeks. I am on birth control but don't miss a pill. What could it be?
Depends: Discharge in a woman can be abnormal, normal, or transitional. It all depends on your history. It may be important for you to see a provider to be sure. They may be able to run tests on the discharge and obtain a complete history. Some common causes of discharge can be yeast, bacterial vaginosis or stds. ...Read more
I was taking Bactrim and had unprotected sex during my sugar pills week. I have brown discharge & its day 6 of new pack. Should i be worried?
- Talk to a doctor live online for free
- Brown discharge on day of expected period
- Brown discharge instead of period on birth control
- Cause of brown discharge 3 months pregnant
- Ask a doctor a question free online
- Brown discharge during 2 months pregnant
- Brown discharge during first month of pregnancy
- How much weight loss you can have on 2 months of very low calorie diet?
- Brown discharge after two weeks of brown period
- Second month of new pill brown discharge